Translator Disclaimer
1 April 2006 K-théorie équivariante des tours de Bott. Application à la structure multiplicative de la K-théorie équivariante des variétés de drapeaux
Matthieu Willems
Author Affiliations +
Duke Math. J. 132(2): 271-309 (1 April 2006). DOI: 10.1215/S0012-7094-06-13223-4

Abstract

(Equivariant K-theory of Bott towers. Application to the multiplicative structure of the equivariant K-theory of flag varieties)

We construct a basis of the equivariant K-theory of Bott towers, and we describe precisely the multiplicative structure of these algebras. We deduce similar results for Bott-Samelson varieties. Thanks to the link between flag varieties and Bott-Samelson varieties, we give a method to compute the structure constants of the equivariant K-theory of flag varieties in the basis constructed by Kostant and Kumar in [18]

Citation

Download Citation

Matthieu Willems. "K-théorie équivariante des tours de Bott. Application à la structure multiplicative de la K-théorie équivariante des variétés de drapeaux." Duke Math. J. 132 (2) 271 - 309, 1 April 2006. https://doi.org/10.1215/S0012-7094-06-13223-4

Information

Published: 1 April 2006
First available in Project Euclid: 16 March 2006

zbMATH: 1118.19002
MathSciNet: MR2219259
Digital Object Identifier: 10.1215/S0012-7094-06-13223-4

Subjects:
Primary: 19L47
Secondary: 14M15, 14M25

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.132 • No. 2 • 1 April 2006
Back to Top